Need some help.. with a medicine

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mmberk
New Member


Date Joined Oct 2007
Total Posts : 8
   Posted 11/29/2014 6:29 AM (GMT -6)   
I have had 2 stents put in 2 weeks ago and beed 2 more. But i am on Brilinta90 mg 2 times a day..

I am really starting to feeling bad on this medicine,, I feel like im going to faint, just feel out of my self and tingling
shakey, hard to breath also. Has anyone else been on this medicine, and how did they feel on it..

Thank you soooo much]

Trish

pvct
Regular Member


Date Joined May 2014
Total Posts : 128
   Posted 12/2/2014 9:25 PM (GMT -6)   
welcome to the forum,

I don't know about your med, but I would ask your doctor, and tell him/her about your concerns. I wish you the best. Hang in there. :-)

Post Edited (pvct) : 12/2/2014 8:28:54 PM (GMT-7)


lindy6452
New Member


Date Joined Dec 2014
Total Posts : 2
   Posted 12/3/2014 5:46 PM (GMT -6)   
Hi mmberk,
That med is used as a blood thinner but the symptoms you describe require your doctor be called if you have not already done so. another member pvct posted to contact MD . Please do so. All medications can have side effects, most resolve pretty quickly but your symptoms especially post surgery require doctor intervention. Please don't stop medicine because your doctor ordered it and felt it was needed. Hope you are on the road to recovery but keep us posted. Thanks
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 12:56 AM (GMT -6)
There are a total of 2,973,991 posts in 326,201 threads.
View Active Threads


Who's Online
This forum has 161199 registered members. Please welcome our newest member, mertzindira.
296 Guest(s), 7 Registered Member(s) are currently online.  Details
California Dreamer, B waverly, island time, Girlie, Saipan Paradise, Stoutcee, Tall Allen